Show simple item record

2013-05-28Diskussionspapier DOI: 10.18452/4469
Estimating the quadratic covariation of an asynchronously observed semimartingale with jumps
dc.contributor.authorBibinger, Markus
dc.contributor.authorVetter, Mathias
dc.date.accessioned2017-06-16T00:52:11Z
dc.date.available2017-06-16T00:52:11Z
dc.date.created2013-08-01
dc.date.issued2013-05-28
dc.date.submitted2013-05-28
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/5121
dc.description.abstractWe consider estimation of the quadratic (co)variation of a semimartingale from discrete observations which are irregularly spaced under high-frequency asymptotics. In the univariate setting, results from Jacod (2008) are generalized to the case of irregular observations. In the two-dimensional setup under non-synchronous observations, we derive a stable central limit theorem for the estimator by Hayashi and Yoshida (2005) in the presence of jumps. We reveal how idiosyncratic and simultaneous jumps affect the asymptotic distribution. Observation times generated by Poisson processes are explicitly discussed.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subjectquadratic covariationeng
dc.subjectasynchronous observationseng
dc.subjectco-jumpseng
dc.subjectstatistics of semimartingaleseng
dc.subject.ddc310 Sammlungen allgemeiner Statistiken
dc.subject.ddc330 Wirtschaft
dc.titleEstimating the quadratic covariation of an asynchronously observed semimartingale with jumps
dc.typeworkingPaper
dc.identifier.urnurn:nbn:de:kobv:11-100211337
dc.identifier.doihttp://dx.doi.org/10.18452/4469
local.edoc.pages31
local.edoc.type-nameDiskussionspapier
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-year2013
dc.identifier.zdb2195055-6
bua.series.nameSonderforschungsbereich 649: Ökonomisches Risiko
bua.series.issuenumber2013,29

Show simple item record